Alert archive / Wyoming / Red Flag Warnings in 2014

Red Flag Warning 7, NWS Cheyenne, WY

July 20, 2014

NWS Cheyenne, WY issued this red flag warning at Jul 20, 2014, 1:42 AM MDT. It took effect at Jul 20, 2014, 11:00 AM MDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 20, 2014, 1:42 AM MDT (07:42 UTC)
In effect from
Jul 20, 2014, 11:00 AM MDT
Expired
Jul 21, 2014, 8:00 PM MDT
In force
33 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

279 
WWUS85 KCYS 200742
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
142 AM MDT SUN JUL 20 2014

...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY
EVENING...

.HOT AND BREEZY CONDITIONS WILL PERSIST THIS AFTERNOON AND 
EVENING WITH WEST WINDS GUSTING TO 35 MPH AND HUMIDITIES OF 10 TO
15 PERCENT. WINDS WILL BEGIN TO DIMINISH IN THE EARLY EVENING.

WYZ301-302-306-210200-
/O.NEW.KCYS.FW.W.0007.140720T1800Z-140721T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-
142 AM MDT SUN JUL 20 2014

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
301...302 AND 306...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 8 PM MDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 301 NIOBRARA/LOWER 
  ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND...FIRE 
  WEATHER ZONE 302 NORTH LARAMIE RANGE/MEDICINE BOW NF AND FIRE 
  WEATHER ZONE 306 UPPER NORTH PLATTE RIVER BASIN.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 TO 14 PERCENT.

* IMPACTS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

RUBIN
6 follow-up statements
637 
WWUS85 KCYS 201556
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
956 AM MDT SUN JUL 20 2014

...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY
EVENING...

.HOT...DRY AND BREEZY CONDITIONS ARE EXPECTED FROM LATE THIS
MORNING THROUGH EARLY EVENING. GUSTY WEST WINDS TO 35 MPH WILL
COMBINE WITH HUMIDITIES AS LOW AS 10 PERCENT TO PROMOTE THE
POTENTIAL FOR RAPID FIRE GROWTH. WINDS WILL DIMINISH BY SUNSET
THIS EVENING. 

WYZ301-302-306-210000-
/O.EXT.KCYS.FW.W.0007.140720T1700Z-140721T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-
956 AM MDT SUN JUL 20 2014

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...
302 AND 306...

* AFFECTED AREA...FIRE WEATHER ZONE 301 NIOBRARA/LOWER 
  ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND...FIRE 
  WEATHER ZONE 302 NORTH LARAMIE RANGE/MEDICINE BOW NF AND FIRE 
  WEATHER ZONE 306 UPPER NORTH PLATTE RIVER BASIN.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...10 TO 15 PERCENT.

* IMPACTS...WARM AND DRY CONDITIONS COMBINED WITH GUSTY WINDS WILL
  CREATE THE POTENTIAL FOR RAPID FIRE GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HAMMER
619 
WWUS85 KCYS 202027
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
227 PM MDT SUN JUL 20 2014

...PROLONGED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS THROUGH
MONDAY EVENING...

.HOT...DRY AND BREEZY CONDITIONS ARE EXPECTED THROUGH EARLY THIS
EVENING. GUSTY WEST WINDS TO 35 MPH WILL COMBINE WITH HUMIDITIES
AS LOW AS 10 PERCENT TO PROMOTE RAPID FIRE GROWTH POTENTIAL. WINDS
WILL DIMINISH BY SUNSET THIS EVENING...AND HUMIDITY VALUES WILL
IMPROVE OVERNIGHT. SIMILAR CONDITIONS WILL RETURN TO THE SAME
AREAS ON MONDAY AFTERNOON AND EVENING. THE RED FLAG WARNING HAS
BEEN EXTENDED UNTIL 800 PM MDT MONDAY. 

WYZ301-302-306-210430-
/O.EXT.KCYS.FW.W.0007.000000T0000Z-140722T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-
227 PM MDT SUN JUL 20 2014

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT MONDAY FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...302 AND
306...

* AFFECTED AREA...FIRE WEATHER ZONE 301 NIOBRARA/LOWER 
  ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND...FIRE 
  WEATHER ZONE 302 NORTH LARAMIE RANGE/MEDICINE BOW NF AND FIRE 
  WEATHER ZONE 306 UPPER NORTH PLATTE RIVER BASIN.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH IN THE
  AFTERNOON. 

* RELATIVE HUMIDITY...10 TO 15 PERCENT IN THE AFTERNOON.

* IMPACTS...WARM AND DRY CONDITIONS COMBINED WITH GUSTY WINDS 
  WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HAMMER
029 
WWUS85 KCYS 210356
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
956 PM MDT SUN JUL 20 2014

...CRITICAL FIRE WEATHER CONDITIONS AGAIN MONDAY...

.HOT...DRY AND BREEZY CONDITIONS ARE EXPECTED TO RETURN BY LATE
MONDAY MORNING AND CONTINUE INTO MONDAY EVENING. GUSTY WEST WINDS
TO 35 MPH WILL COMBINE WITH HUMIDITIES AS LOW AS 10 PERCENT TO
PROMOTE RAPID FIRE GROWTH POTENTIAL. 

WYZ301-302-306-211800-
/O.CON.KCYS.FW.W.0007.000000T0000Z-140722T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-
956 PM MDT SUN JUL 20 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT MONDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...
302 AND 306...

* AFFECTED AREA...FIRE WEATHER ZONE 301 NIOBRARA/LOWER 
  ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND...FIRE 
  WEATHER ZONE 302 NORTH LARAMIE RANGE/MEDICINE BOW NF AND FIRE 
  WEATHER ZONE 306 UPPER NORTH PLATTE RIVER BASIN.

* WINDS...WEST INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 40 MPH
  BY LATE MONDAY MORNING.

* RELATIVE HUMIDITY...AS LOW AS 13 PERCENT MONDAY AFTERNOON.

* IMPACTS...WARM AND DRY CONDITIONS COMBINED WITH GUSTY WINDS 
  WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
791 
WWUS85 KCYS 211050
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
450 AM MDT MON JUL 21 2014

...CRITICAL FIRE WEATHER CONDITIONS AGAIN MONDAY...

.HOT...DRY AND BREEZY CONDITIONS ARE EXPECTED TO RETURN BY LATE
THIS MORNING AND PERSIST THROUGH EARLY THIS EVENING. GUSTY WEST
WINDS TO 35 MPH WILL COMBINE WITH HUMIDITIES AS LOW AS 10 PERCENT
TO PROMOTE RAPID FIRE GROWTH POTENTIAL.

WYZ301-302-306-220200-
/O.CON.KCYS.FW.W.0007.000000T0000Z-140722T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-
450 AM MDT MON JUL 21 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...
302 AND 306...

* AFFECTED AREA...FIRE WEATHER ZONE 301 NIOBRARA/LOWER 
  ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND...FIRE 
  WEATHER ZONE 302 NORTH LARAMIE RANGE/MEDICINE BOW NF AND FIRE 
  WEATHER ZONE 306 UPPER NORTH PLATTE RIVER BASIN.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

* IMPACTS...WARM AND DRY CONDITIONS COMBINED WITH GUSTY WINDS 
  WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
156 
WWUS85 KCYS 212031
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
231 PM MDT MON JUL 21 2014

...CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE THROUGH THIS
EVENING...

.HOT...DRY AND BREEZY CONDITIONS WILL PERSIST THROUGH EARLY THIS
EVENING. GUSTY WEST WINDS TO 35 MPH WILL COMBINE WITH HUMIDITIES
AS LOW AS 10 PERCENT TO PROMOTE RAPID FIRE GROWTH POTENTIAL.

WYZ301-302-306-220200-
/O.CON.KCYS.FW.W.0007.000000T0000Z-140722T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-
231 PM MDT MON JUL 21 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES
301...302 AND 306...

* AFFECTED AREA...FIRE WEATHER ZONE 301 NIOBRARA/LOWER 
  ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND...FIRE 
  WEATHER ZONE 302 NORTH LARAMIE RANGE/MEDICINE BOW NF AND FIRE 
  WEATHER ZONE 306 UPPER NORTH PLATTE RIVER BASIN.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...10 TO 15 PERCENT.

* IMPACTS...WARM AND DRY CONDITIONS COMBINED WITH GUSTY WINDS 
  WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HAHN
648 
WWUS85 KCYS 220155
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
755 PM MDT MON JUL 21 2014

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

WYZ301-302-306-220300-
/O.EXP.KCYS.FW.W.0007.000000T0000Z-140722T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-
755 PM MDT MON JUL 21 2014

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...302 AND
306...

RELATIVE HUMIDITIES HAVE RECOVERED TO NEAR 15 PERCENT AND WIND
GUSTS HAVE DECREASED TO LESS THAN 25 MPH EARLY THIS EVENING.

$$

JAMSKI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Jul 20, 1:40 AM MDT, 2 minutes earlier.

Area forecast discussion, Jul 20, 1:40 AM MDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
140 AM MDT SUN JUL 20 2014

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 145 AM MDT SUN JUL 20 2014

TODAY...ANOTHER HOT AND MOSTLY DRY DAY WITH RIDGING ALOFT OVER OUR
COUNTIES. DESPITE WARM MID LEVEL TEMPERATURES...LOOKS LIKE ENOUGH
MID LEVEL MOISTURE AND DIURNAL HEATING FOR ISOLATED LATE DAY HIGH
BASED THUNDERSTORMS ALONG AND WEST OF INTERSTATE 25. 24 HOUR CHANGE
CHART SHOWS TEMPERATURES MOSTLY RUNNING SOME 2 TO 8 DEGREES ABOVE 24
HOURS AGO WITH DRIER LOW LEVELS VIA DEWPOINTS.

TONIGHT...AFTER ISOLATED EARLY EVENING THUNDERSTORMS
DIMINISH...ANOTHER MOSTLY CLEAR AND MILD OVERNIGHT WITH SOUTHWEST
FLOW ALOFT.

MONDAY...RIDGING AND TEMPERATURES ALOFT PROGGED TO BE SLIGHTLY
HIGHER AND WITH MORE LIMITED LOW AND MID LEVEL MOISTURE...LESS
THUNDERSTORM COVERAGE ANTICIPATED.

MONDAY NIGHT...WEAK SHORTWAVE TROUGH ALOFT MOVING ACROSS THE DAKOTAS
WILL SEND A WEAK COLD FRONT ACROSS OUR COUNTIES.

TUESDAY...LOW LEVEL WINDS WILL BE UPSLOPE FROM THE SOUTHEAST IN THE
WAKE OF THE WEAK SURFACE COLD FRONT...THOUGH WITH THE RIDGE
STRENGTHENING ALOFT EVEN MORE AND WARM MID LEVEL TEMPERATURES...NO
THUNDERSTORMS EXPECTED.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 145 AM MDT SUN JUL 20 2014

PRETTY STRONG RIDGE OF HIGH PRESSURE OVER WYOMING TUESDAY NIGHT.
BOTH THE GFS AND NEW ECMWF RUN SHOWS 597DM HEIGHTS OVER THE STATE
WITH A 600DM 500MB HIGH OVER COLORADO. 700MB TEMPERATURES PUSHING
18C ACROSS CARBON COUNTY...SO TEMPERATURES ARE GOING TO BE VERY
WARM. LOOKING AT OVERNIGHT LOWS IN THE LOW TO MID 60S OUT IN THE
PANHANDLE/MID TO UPPER 50S ACROSS SOUTHEAST WYOMING.

GET SOME RELIEF FROM THE HEAT WEDNESDAY AS SOUTHEAST FLOW RETURNS
ACROSS THE PANHANDLE. UPPER LEVEL HEIGHTS FALL TO 594DM AND 700MB
TEMPERATURES FALL BACK SOME TO +14 TO +16C. BOTH THE GFS AND ECMWF
DO BEGIN TO POOL SOME LOW LEVEL MOISTURE INTO THE PANHANDLE AND
EAST OF THE LARAMIE RANGE...SO KEPT SOME LOW END CHANCE TO SLIGHT
CHANCE POPS GOING WEDNESDAY AFTERNOON.

ANOTHER LOW PRESSURE SYSTEM TRACKS ACROSS MONTANA FRIDAY AND
STRONG WINDS WILL CONTINUE AS GFS 700MB WINDS OF 30-35KTS. SOME
RELIEF THOUGH ON TEMPERATURES THOUGH AS GFS 700MB TEMPERATURES
FALL TO +10 TO +12C FRIDAY EVENING INTO SATURDAY.

SURFACE LOW MOVES EAST THURSDAY AND WEST WINDS TURN MORE
WESTERLY/INCREASE THURSDAY AFTERNOON. WILL PROBABLY BE DEALING
WITH FIRE WEATHER ISSUES WITH THESE GUSTY WINDS AS AFTERNOON
HUMIDITIES FALL TO THE UPPER SINGLE DIGITS WEST OF THE LARAMIE
RANGE.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1113 PM MDT SAT JUL 19 2014

VFR CONDITIONS EXPECTED AT ALL SOUTHEAST WYOMING AND NEBRASKA
PANHANDLE AIRPORTS THROUGH THE NEXT 24 HOURS. WINDS TO BECOME
GUSTY FROM THE WEST THIS AFTERNOON THROUGH SUNSET.

&&

.FIRE WEATHER...
ISSUED AT 145 AM MDT SUN JUL 20 2014

RED FLAG CONDITIONS LOOK LIKELY THIS AFTERNOON AND
EARLY EVENING FOR FIRE WEATHER ZONES 301...302 AND 306 BASED ON
CURRENT TRENDS...AND PROGGED HUMIDITIES AND WINDS THIS AFTERNOON.
MAY SEE RED FLAG CONDITIONS AGAIN ON MONDAY THROUGH HUMIDITIES
SLIGHTLY HIGHER.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR
     WYZ301-302-306.

NE...NONE.
&&

SHORT TERM...RUBIN
LONG TERM...CLAYCOMB
AVIATION...CLAYCOMB
FIRE WEATHER...RUBIN
Hazardous weather outlook, Jul 19, 6:09 PM MDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
609 PM MDT SAT JUL 19 2014

WYZ101>119-202115-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
609 PM MDT SAT JUL 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-202115-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
609 PM MDT SAT JUL 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

Nearby

Red Flag Warnings in Wyoming, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.